MathSciNet Relay Station
MathSciNet bibliographic data
MR2024191 05B07 (01A70)
Marcu, Dănuţ A result in combinatorial set theory. An. Univ. Timişoara Ser. Mat.-Inform. 38 (2000), no. 1, 97–98.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement